# SDR 07FDEA03709

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520821225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T- CAP CORRODED, STA 620, LBL 1-25 REMOVED CORROSION REF SRM 51-10-6, DUE TO SSI LOCATION NO BLENDING IS ALLOWED.  TRIMMED T- CAP AND MFG REPAIR PARTS REF SR27-53-034 AND INSTALLED REPAIR PARTS.  REF SR27-53-034 AND SRM 51-30-2.
